Advertisement

Siberian Mathematical Journal

, Volume 33, Issue 2, pp 266–271 | Cite as

Coverings in the lattice of quasivarieties of ℓ-groups

  • O. V. Isaeva
  • N. Ya. Medvedev
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. B. Scrimger, “A large class of small varieties of lattice ordered groups,” Proc. Amer. Math. Soc.,51, No. 2, 301–306 (1975).CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    N. Ya. Medvedev, “On the lattice of varieties of lattice ordered groups,” Algebra Logika,16, No. 1, 40–45 (1977).Google Scholar
  3. 3.
    V. M. Kopytov, “A nonabelian variety of ℓ-groups in which every solvable ℓ-group is abelian,” Mat. Sbornik,126, No. 2, 247–266 (1985).MathSciNetGoogle Scholar
  4. 4.
    G. Bergman, “Specially ordered groups,” Commun. Algebra,12, Nos. 19–20, 2315–2333 (1984).CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    N. Ya. Medvedev, “On nilpotent lattice ordered groups,” Mat. Zametki,45, No. 1, 72–79 (1989).MATHGoogle Scholar
  6. 6.
    V. M. Kopytov, Lattice Ordered Groups [in Russian], Nauka, Moscow (1984).MATHGoogle Scholar
  7. 7.
    A. G. Kurosh, The Theory of Groups [in Russian], Nauka, Moscow (1967).Google Scholar
  8. 8.
    A. I. Mal'tsev, Algebraic Systems [in Russian], Nauka, Moscow (1970).MATHGoogle Scholar
  9. 9.
    O. V. Isaeva and E. A. Isakova, “Coverings of varieties of abelian ℓ-groups in the lattice of quasivarieties of ℓ-groups,” in: Fifth Siberian School on Varieties of Algebraic Systems, Abstracts of Lectures, Altai State University, Barnaul (1988).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • O. V. Isaeva
  • N. Ya. Medvedev

There are no affiliations available

Personalised recommendations